MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 1.5QT RED; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SHARPS COLL 1.5QT RED; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305487
Medical Device Problem Codes Mechanical Problem (1384); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It is reported temporary lid won't close during use.Initial description: as per the customer report, starting around financial year 2024, there have been numerous cases where even when attempting to temporarily secure the lid, it opens within seconds.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Correction: section h.Medical device problem code corrected from a17.Compatibility problem (2960) to a05.Mechanical problem (1384).Physical/picture/video sample was not provided, and the lot/batch number of the complaint product was not provided.In the absence of evidence and complaint product details, the reported product issue could not be confirmed, and a root cause could not be determined.

Brand Name
SHARPS COLL 1.5QT RED
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24022362
Report Number2243072-2025-01572
Device Sequence Number10719676
Product Code FMI
UDI-Device Identifier00382903054879
UDI-Public(01)00382903054879
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305487
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown